# SDR 97ZZZX4628

- Difficulty date: October 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1011L
- Make and model: Conaer LA4
- Aircraft serial: 254
- Engine: Lyc O360A1A
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Part number: M3827
- Condition: Worn
- Location: Mag Rotor
- Part time: 184 hours
- Component: Slick, 4370
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ENGINE RUNNING ROUGH.  PERFORMED TROUBLESHOOTING, FOUND RT MAGNETO ROTOR SHAFT AND ROTOR GEAR WORN BEYOND LIMITS.  GEAR WAS FOUND LOOSE ON SHAFT.  THIS IS THE SECOND SUCH 4300 SERIES TYPE MAGNETO WITH APPROXIMATELY 500 HOURS TT WITH THE SAME PROBLEM.
